Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Achy and sore eyes, tired, shutting the eyes eases . Diabetic, on Insulin. Is it stress related ?

for the last few weeks my eyes have felt really achy and sore im blinking all the time it feals like im tired and it feals like shutting them eases it l havent been sleeping very well it takes me hours to get to sleep could this be stress related im worried about some family problems or could this be something medical im diabetic on insulin but l look after my eyes and have all the routine checks
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

DIABETES PATIENTS WILL BE ASSOCIATED WITH SO MANY EYE PROBLEMS. SOME TIMES YOU MIGHT NOT APPRECIATE THE LOSS OF VISION, LIKE GLAUCOMA WHICH IS ASSOCIATED WITH INCREASED INTRA OCULAR PRESSURE.
I SUGGEST YOU TO VISIT AN OPHTHALMOLOGIST AND GET AN IOP CHECKED ALONG WITH FUNDUS EXAMINATION. IT MIGHT REVEAL LOT OF THINGS.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor